Publication:
Parallel solution of nonlinear parabolic problems on logically rectangular grids

dc.contributor.authorArrarás Ventura, Andrés
dc.contributor.authorPortero Egea, Laura
dc.contributor.authorJorge Ulecia, Juan Carlos
dc.contributor.departmentIngeniería Matemática e Informáticaes_ES
dc.contributor.departmentMatematika eta Informatika Ingeniaritzaeu
dc.date.accessioned2023-09-11T07:20:52Z
dc.date.available2023-09-11T07:20:52Z
dc.date.issued2007
dc.date.updated2023-09-11T07:11:57Z
dc.description.abstractThis work deals with the efficient numerical solution of nonlinear transient flow problems posed on two-dimensional porous media of general geometry. We first consider a spatial semidiscretization of such problems by using a cell-centered finite difference scheme on a logically rectangular grid. The resulting nonlinear stiff initial-value problems are then integrated in time by means of a fractional step method, combined with a decomposition of the flow domain into a set of overlapping subdomains and a linearization procedure which involves suitable Taylor expansions. The proposed algorithm reduces the original problem to the solution of several linear systems per time step. Moreover, each one of such systems can be directly decomposed into a set of uncoupled linear subsystems which can be solved in parallel. A numerical example illustrates the unconditionally convergent behaviour of the method in the last section of the paper.en
dc.description.sponsorshipThis research is partially supported by the Spanish Ministry of Science and Education under Research Project MTM2004-05221 and FPU Grant AP2003-2621 and by Government of Navarre under Research Project CTP-05/R-8.en
dc.format.mimetypeapplication/pdfen
dc.identifier.citationArrarás, A., Portero, L., & Jorge, J. C. (2008). Parallel solution of nonlinear parabolic problems on logically rectangular grids. En R. Wyrzykowski, J. Dongarra, K. Karczewski, & J. Wasniewski (Eds.), Parallel Processing and Applied Mathematics (Vol. 4967, pp. 371-380). Springer Berlin Heidelberg. https://doi.org/10.1007/978-3-540-68111-3_39en
dc.identifier.doi10.1007/978-3-540-68111-3_39
dc.identifier.isbn978-3-540-68105-2
dc.identifier.urihttps://academica-e.unavarra.es/handle/2454/46306
dc.language.isoengen
dc.publisherSpringeren
dc.relation.ispartofWyrzykowski, R.; Dongarra, J.; Karczewski, K.; Wasniewski, J. (Eds.). Parallel Processing and Applied Mathematics: 7th International Conference, PPAM 2007: selected papers. Berlín: Springer; 2008. p.371-380 978-3-540-68105-2en
dc.relation.projectIDinfo:eu-repo/grantAgreement/Gobierno de Navarra// CTP-05%2FR-8en
dc.relation.publisherversionhttps://doi.org/10.1007/978-3-540-68111-3_39
dc.rights© 2008 Springer-Verlag Berlin Heidelbergen
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.subjectDomain decompositionen
dc.subjectFractional step methoden
dc.subjectLinearly implicit methoden
dc.subjectLogically rectangular griden
dc.subjectNonlinear parabolic problemen
dc.subjectSupport-operator methoden
dc.titleParallel solution of nonlinear parabolic problems on logically rectangular gridsen
dc.typeinfo:eu-repo/semantics/conferenceObject
dc.type.versionVersión aceptada / Onetsi den bertsioaes
dc.type.versioninfo:eu-repo/semantics/acceptedVersionen
dspace.entity.typePublication
relation.isAuthorOfPublication92e469b3-1f37-40ea-b002-628bb00fbc74
relation.isAuthorOfPublication880f9145-4259-4d01-95ec-5fc15ea7c71a
relation.isAuthorOfPublication057cf9b6-54a9-4331-ade0-71ca16d5b57b
relation.isAuthorOfPublication.latestForDiscovery92e469b3-1f37-40ea-b002-628bb00fbc74

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Arraras_ParallelSolutions.pdf
Size:
250.02 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.78 KB
Format:
Item-specific license agreed to upon submission
Description: